MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6192255
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report reproducible, lower than expected vitros nt-probnp ii (nbnp2) (lot 0250) results were obtained when a vitros nbnp2 high range verifier (rv) fluid (lot 0510) was processed on a vitros xt7600 integrated system.Vitros nbnp2 lot 0510 high rv results of 11891.6, 11829.5, 11325.7, 11401.4 and 11416.4 pg/ml versus the expected result of 28500 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros nbnp2 results were obtained when the customer was processing a non-patient fluid.There has been no allegation of patient harm as a result of this event.This report is number one of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(6) and reportability assessment (b)(6).
 
Additional Manufacturer Narrative
The investigation determined that reproducible, lower than expected vitros nt-probnp ii (nbnp2) (lot 0250) results were obtained when a vitros nbnp2 high range verifier (rv) fluid (lot 0510) was processed on a vitros xt7600 integrated system.A definitive cause of the event was not established.Qc results prior to and following the event indicate acceptable vitros nbnp2 lot 0250 reagent performance and ongoing tracking and trending of complaint data did not identify any signals to suggest there is a systemic quality issue with vitros nbnp2 lot 0250.Therefore, a vitros nbnp2 lot 0250 reagent issue did not likely contribute to the event.There was no evidence of an instrument malfunction and qc results prior to and following the event indicate acceptable performance of the vitros xt7600 integrated system.Therefore, an instrument issue did not likely contribute to the event.The event was isolated to results from the high rv vitros nbnp2 rv lot 0510.It is possible there was an issue with the high rv fluid, such as a pre-analytical issue or an issue with affected vials, however, this could not be confirmed.The results from the testing of the high rv fluid from an alternate lot were acceptable.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key19462128
Report Number3007111389-2024-00111
Device Sequence Number6812353
Product Code NBC
UDI-Device Identifier10758750033300
UDI-Public10758750033300
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Catalogue Number6192255
Device Lot Number0250
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown